Discussions that mention lyrica

Back Problems board


Neurontin and Lyrica make me feel like something walking or crawling around in my head. I have the same from most anti-depressants. I have had some real scary thought on Neurontin in the past. Once in awhile I try taking them again. Same reaction and not any help with the nerve pain. A lot of weight gain.
Hi Paul

I did not take neurontin, but I did take lyrica for a little bit. From what I understand neurontin ( and lyrica ) can cause numbness as a side effect ( also swelling ). On the safe side call the doc and make sure you are not having a reaction to this stuff. I no longer take lyrica because I had a abnormal swelling with it. Hope you are feeling ok tonight. Let us know what goes on.

Rose
HI Paul,
I took neurontin for over a year, 2700mgs a day. I did not realize until I was switched to lyrica that I felt like I was in a fog, I did have major memory problems that was why I was switched, I needed a higher dose and I was almost at the max with the neurontin and I wasn't handling it very well.

Neurontin comes with a boat load of side effects, for the most part I handled most of them ok on the lower dosages. It did take a week or so after an increase to get used to it and most the time the side effects weren't there or weren't noticeable.

I would call the doc on that side effect, it could be many things and there is no reason to wonder. Call the doc and make sure it's nothing to worry about.

Good Luck! neurontin was a God send for me for a long time, I could have never made it thru that first year without it, hang in there, as long as you can handle it after the initial time frame for getting used to it it can do wonders to relieve nerve type pain.

God Bless

Carol